# SDR ASAA1057559

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 9,796 hours, 2,916 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ON.  ACCOMP'D FIM TASK 30 41 811 PRI SENSOR OPEN.  SWAPPED TO SPARE SENSOR.  RIGHT SIDE WINDOW HT CHECKS OK REF SAME.
